# SDR AALA2009020300744

- Difficulty date: February 3, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 57,483 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA  STRAP FOR LOWER FLASHLIGHT BY FORWARD JUMPSEAT BROKEN. REPLACED STRAP FOR LOWER FLASHLIGHT BY FORWARD JUMPSEAT.
